# SDR SWAA2013121923534

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 69,460 hours, 58,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT BULLNOSE EMERGENCY EXIT LIGHT BULB INOPERATIVE AT ROW 21.  R & R BULB IAW AMM.
